Journal of Statistical Theory and Applications

Volume 12, Issue 4, December 2013, Pages 419 - 427

Bayesian Estimation in Some Power Series Distributions

Authors
Anwar Hassan, Peer Bilal Ahmad, Anwar H. Joarder
Corresponding Author
Anwar Hassan
Available Online 1 December 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.4.8How to use a DOI?
Keywords
Generalized power series distribution, squared error loss function, weighted squared error loss function, likelihood function, minimum variance unbiased estimation, Bayesian estimation
Abstract
In this paper, we study the Bayesian estimation of functions of parameters of some power series distributions. These estimators are better than the classical minimum variance unbiased estimators (MVUE) as given by Patil and Joshi (1970), in the sense that these increase the range of the estimation and also have simpler forms.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 4
Pages
419 - 427
Publication Date
2013/12
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.4.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Anwar Hassan
AU  - Peer Bilal Ahmad
AU  - Anwar H. Joarder
PY  - 2013
DA  - 2013/12
TI  - Bayesian Estimation in Some Power Series Distributions
JO  - Journal of Statistical Theory and Applications
SP  - 419
EP  - 427
VL  - 12
IS  - 4
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.4.8
DO  - https://doi.org/10.2991/jsta.2013.12.4.8
ID  - Hassan2013
ER  -